# SDR AWXA200701095

- Difficulty date: August 30, 2007
- Submitted: September 12, 2007
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- Aircraft time: 78,460 hours, 30,450 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 146N876924
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-11 CHECK - NR 5988878, CORROSION ON THE L4 DOOR CUT LOWER SILL ATTACH CHANNEL CLIP, BS 1640, S17L, WL 208.  REPLACED THE L4 DOOR CUT LOWER SILL ATTACH CHANNEL CLIP, BS 1640, S17L, WL 208 IAW B757-200 SRM 51-40-02.
